# SDR 2008UALA05893

- Difficulty date: September 26, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 58,111 hours, 31,941 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD 1 FT SECTION OF CABIN FLOOR MOUNTED EMERGENCY ESCAPE PATH LIGHTING IS INOP.  REPLACED SECTION OF EMERGENCY LIGHT.  OP CHECKS GOOD.
